The Cauchy problem for coupled Yang-Mills and scalar fields in the Lorentz gauge
Annales de l'I.H.P. Physique théorique, Volume 36 (1982) no. 1, p. 59-78
@article{AIHPA_1982__36_1_59_0,
     author = {Ginibre, Jean and Velo, Giorgio},
     title = {The Cauchy problem for coupled Yang-Mills and scalar fields in the Lorentz gauge},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {1},
     year = {1982},
     pages = {59-78},
     zbl = {0486.35049},
     mrnumber = {653018},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1982__36_1_59_0}
}
Ginibre, J.; Velo, G. The Cauchy problem for coupled Yang-Mills and scalar fields in the Lorentz gauge. Annales de l'I.H.P. Physique théorique, Volume 36 (1982) no. 1, pp. 59-78. http://www.numdam.org/item/AIHPA_1982__36_1_59_0/

[1] R. Adams, Sobolev Spaces, Academic Press, New York, 1975. | MR 450957 | Zbl 0314.46030

[2] D. Christodoulou, C. R. Acad. Sci. Paris, t. 293, 1981, p. 139-141. | MR 637111 | Zbl 0477.58038

[3] Y. Choquet-Bruhat, D. Christodoulou, Existence of global solutions of the Yang-Mills-Higgs and spinor field equations in 3 + 1 dimensions, C. R. Acad. Sci. Paris, t. 293, 1981, p. 195-200, and Ann. Scient. E. N. S. (in press). | Numdam | MR 635980 | Zbl 0499.35076

[4] D. Eardley, V. Moncrief, The global existence of Yang-Mills-Higgs field in 4 dimensional Minkowski space. I. Local existence and smoothness properties, II. Completion of the proof, Commun. Math. Phys. (in press). | MR 649158 | Zbl 0496.35061

[5] J. Ginibre, G. Velo, Phys. Lett., t. B99, 1981, p. 405-410. | MR 606718

[6] J. Ginibre, G. Velo, The Cauchy problem for coupled Yang-Mills and scalar fields in the temporal gauge, Commun. Math. Phys. (in press). | MR 638511 | Zbl 0486.35048

[7] R.T. Glassey, W.A. Strauss, Commun. Math. Phys., t. 81, 1981, p. 171-188. | MR 632755 | Zbl 0496.35055

[8] R. Kerner, Ann. IHP, t. 20, 1974, p. 279-284. | Numdam | MR 403465 | Zbl 0285.35059

[9] I.E. Segal, Ann. Math., t. 78, 1963, p. 339-364. | MR 152908 | Zbl 0204.16004

[10] I.E. Segal, J. Funct. Anal., t. 33, 1979, p. 175-194. | MR 546505 | Zbl 0416.58027

[11] F. Trèves, Basic linear partial differential equations, Academic press, New York, 1975. | MR 447753 | Zbl 0305.35001